Automates boustrophédon et mots infinis. (French) Zbl 0571.68074

We show that the \(\omega\)-language accepted by a two-way finite automaton is regular. The result is effective.


68Q45 Formal languages and automata
Full Text: DOI


[1] Arnold, A., Une représentation canonique des ω-langages rationnels, ()
[2] Eilenberg, S., ()
[3] Nivat, M., Infinite words, infinite trees, infinite computations, Mathematical centre tract, 199, 1-52, (1979) · Zbl 0423.68012
[4] Pécuchet, J.-P., Automates boustrophédon, semi-groupe de birget et monoïde inversif libre, RAIRO informatique, (1985), à paraitre · Zbl 0604.68094
[5] Shepherdson, J.C., The reduction of two-way automata to one-way automata, IBM J. res. develop., 3, 198-200, (1959) · Zbl 0158.25601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.